Explosion problem for holomorphic diffusion processes and its applications

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)931-951
Number of pages21
JournalOsaka Journal of Mathematics
Volume26
Issue number4
Publication statusPublished - Dec 1989

Fingerprint

Explosion
Diffusion Process

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Cite this

Explosion problem for holomorphic diffusion processes and its applications. / Taniguchi, Setsuo.

In: Osaka Journal of Mathematics, Vol. 26, No. 4, 12.1989, p. 931-951.

Research output: Contribution to journalArticle

@article{e3a8eee43f594868b8986b706764312a,
title = "Explosion problem for holomorphic diffusion processes and its applications",
author = "Setsuo Taniguchi",
year = "1989",
month = "12",
language = "English",
volume = "26",
pages = "931--951",
journal = "Osaka Journal of Mathematics",
issn = "0030-6126",
publisher = "Osaka University",
number = "4",

}

TY - JOUR

T1 - Explosion problem for holomorphic diffusion processes and its applications

AU - Taniguchi, Setsuo

PY - 1989/12

Y1 - 1989/12

UR - http://www.scopus.com/inward/record.url?scp=84972564980&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84972564980&partnerID=8YFLogxK

M3 - Article

AN - SCOPUS:84972564980

VL - 26

SP - 931

EP - 951

JO - Osaka Journal of Mathematics

JF - Osaka Journal of Mathematics

SN - 0030-6126

IS - 4

ER -